# SDR ASAA2022040437897

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 74 hours, 25 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FLAG CAME ON WHEN WEATHER RADAR WAS TURNED OFF. FLAG CLEARS WITH WX RADAR TEST. GROUNDED - YES. SYS TESTS GOOD.
